Results 1 to 2 of 2
Restlessness, cramping and throbbing legs.
  1. #1
    PsychiatricEarth is offline New Member
    Join Date
    Aug 2015
    Posts
    18

    Default Restlessness, cramping and throbbing legs.

    Good Evening,

    I am taking 100mg of Sertaline (Which is used for the use of severe depressive episodes followed by Quetiapine at 100mg which is spread out by taking 1x25mg in the morning with the use of 1x100mg Sertaline, then 1x25 Quetiapine in the evening, followed by another 2x25's at night.

    Prior to the use of these medications I had somewhat minor cramps which were down to overusing the muscles in sports, although with the use of these certain medications they can leave you somewhat relaxed preventing you from exercising.

    With that being said I am having extremely painful cramps and pulsing/throbbing in my leg, groin area and feet. Which is a common side effect for these medications and I am NOT permitted use of any Benzodiazepine type of drugs in fear of addiction. What medication would offers recommend for the use of muscle relaxing or muscle pain?

  2. #2
    Join Date
    Oct 2015
    Posts
    66

    Default

    Hey

    Why not consider methods which doesn't involve medications. You can't always rely on meds. You're already taking sertaline and quetiapine, think about your kidney and liver.

    Now for the muscle pain why not try some yoga it's ideal for your case because you need to be relax while doing this exercise. Yoga will also help your depressive episodes.

    Another approach is applying pain relieving cream, ointments, or spray on the affected muscle area. Ginger extract infused with olive oil is an effective muscle soothing cream.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22